# SDR CALA2013101592086

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,864 hours, 10,528 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REVERSER HEAT BLANKET COMING APART.  LT REVERSER NR 1 ENG.  REPAIRED DAMAGE IAW MT78- UA7 R1, APPLIED SEALANT AS NEEDED.
